$(a,k)$-regularized $(C_{1},C_{2})$-existence and uniqueness families
Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 38 (2013) no. 1 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

In this paper, we introduce and analyze the class of $(a,k)$-regularized $(C_{1},C_{2})$-existence and uniqueness families in the setting of sequentially complete locally convex spaces. The classes of $(a,k)$-regularized $C_{1}$-existence families and $(a,k)$-regularized $C_{2}$-uniqueness families are also defined and considered. The subordination principle as well as many other structural characterizations of (local) exponentially equicontinuous $(a,k)$-regularized $(C_{1},C_{2})$-existence and uniqueness families are proved.
@article{BASS_2013_38_1_a1,
     author = {M. Kosti\'c},
     title = {$(a,k)$-regularized $(C_{1},C_{2})$-existence and uniqueness families},
     journal = {Bulletin de l'Acad\'emie serbe des sciences. Classe des sciences math\'ematiques et naturelles},
     pages = {9 - 26},
     year = {2013},
     volume = {38},
     number = {1},
     url = {http://geodesic.mathdoc.fr/item/BASS_2013_38_1_a1/}
}
TY  - JOUR
AU  - M. Kostić
TI  - $(a,k)$-regularized $(C_{1},C_{2})$-existence and uniqueness families
JO  - Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles
PY  - 2013
SP  - 9 
EP  -  26
VL  - 38
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/BASS_2013_38_1_a1/
ID  - BASS_2013_38_1_a1
ER  - 
%0 Journal Article
%A M. Kostić
%T $(a,k)$-regularized $(C_{1},C_{2})$-existence and uniqueness families
%J Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles
%D 2013
%P 9 - 26
%V 38
%N 1
%U http://geodesic.mathdoc.fr/item/BASS_2013_38_1_a1/
%F BASS_2013_38_1_a1
M. Kostić. $(a,k)$-regularized $(C_{1},C_{2})$-existence and uniqueness families. Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 38 (2013) no. 1. http://geodesic.mathdoc.fr/item/BASS_2013_38_1_a1/